# SDR HEEA955530

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: 350A27119120
- Condition: Worn
- Location: T/R Control
- Part time: 896 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR CONTROL TUBE GUIDE IS WORN. REMOVED AND REPLACED WITH NEW GUIDE.
